Medical Questions > Mental Health > Addiction, Recovery Forum

constant tiredness, joint pain, weight gain possible side effec

Champix trying to get over side effects of taking pills for five weeks. Weight gain,joint pain, lack of energy. Anyone feel the same, any tips how to get over this. Big positive -stopped smoking for five months determined to keep going
Did you find this post helpful?
|

User Profile
replied September 3rd, 2012
Experienced User
Hello, if you feel worse, you need to go to hospital for detailed evaluation. Good luck.
|
Did you find this post helpful?

replied September 5th, 2012
I think instead of self medication you must consult a good doctor.These things can really become serious and may effect your personal life.
|
Did you find this post helpful?
Must Read
Joint pain and joint damage affect more than 45 million Americans. Learn the basics of joint anatomy, and types of joint damage here....
Common causes of joint disease include trauma, aging, stress and body weight. Are you at risk of damaging the joints? More here on causes of joint pain....
Is that lump on your wrist cause for concern? Learn to identify signs and symptoms of joint damage here. Plus, know when to seek help for joint pain....